MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERDE; REVERSED SHOULDE RPROSTHESIS

FX SOLUTIONS HUMELOCK REVERDE; REVERSED SHOULDE RPROSTHESIS
Model Number 317-3208
Health Effect - Clinical Code Fall (1848)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to a fall, approximately 5 weeks following primary surgery on (b)(6) 2021.Surgeon replaced the 32/08 cementless hr stem and 36/+6 standard humeral cup with a 32/12 cementless lockable hr stem and 36/+3 standard humeral cup.

Brand Name
HUMELOCK REVERDE
Common Device Name
REVERSED SHOULDE RPROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12873508
Report Number3009532798-2021-00185
Device Sequence Number11889634
Product Code PHX
UDI-Device Identifier03701037303696
UDI-Public03701037303696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number317-3208
Device Catalogue Number317-3208
Device Lot NumberN3402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown